RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 3, Pages 391–401 (Mi mz1294)  

This article is cited in 1 scientific paper (total in 1 paper)

Relations and deformations of odd Hamiltonian superalgebras

Yu. Yu. Kochetkov

Institute of New Technologies

Abstract: The following (co)homology groups of the Lie superalgebra $H(0,n)$ are calculated: the $H^2(H,H)$ cohomology with coefficients in the adjoint module and the $H_2(LH)$ homology of the nilpotent subalgebra. It is shown that $\dim H^2(H,H)=1$.

DOI: https://doi.org/10.4213/mzm1294

Full text: PDF file (206 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:3, 342–351

Bibliographic databases:

UDC: 512
Received: 16.05.1996
Revised: 16.07.1997

Citation: Yu. Yu. Kochetkov, “Relations and deformations of odd Hamiltonian superalgebras”, Mat. Zametki, 63:3 (1998), 391–401; Math. Notes, 63:3 (1998), 342–351

Citation in format AMSBIB
\Bibitem{Koc98}
\by Yu.~Yu.~Kochetkov
\paper Relations and deformations of odd Hamiltonian superalgebras
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 3
\pages 391--401
\mathnet{http://mi.mathnet.ru/mz1294}
\crossref{https://doi.org/10.4213/mzm1294}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1631869}
\zmath{https://zbmath.org/?q=an:0923.17021}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 3
\pages 342--351
\crossref{https://doi.org/10.1007/BF02317780}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075783100009}


Linking options:
  • http://mi.mathnet.ru/eng/mz1294
  • https://doi.org/10.4213/mzm1294
  • http://mi.mathnet.ru/eng/mz/v63/i3/p391

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Leites, I. M. Shchepochkina, “How to Quantize the Antibracket”, Theoret. and Math. Phys., 126:3 (2001), 281–306  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:148
    Full text:35
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019